# SDR DALA2024122612014

- Difficulty date: December 22, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 34,715 hours, 4,402 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 OXYGEN PANEL MASK DEPLOYED / LOCATION:206. CORRECTIVE ACTION: REPLACED OR CONTAINER ASSY PER A330 AMM 35-23. OK FOR SVC. (0722702)
